# SDR UIEA2021091702038

- Difficulty date: September 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 15,925 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Marker
- Part number: NPN
- Part serial: NSN
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT ESCAPE PATH MARKING AT STA 478 (RH SIDE) AND STA 933 (LH SIDE) WITH BLUE FILTER MISSING( SECTIONS OF  PHOTOLUMINESCENT ESCAPE PATH MARKING WERE REPLACED  )
